# SDR SWIA202305030027

- Difficulty date: March 13, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG TRUNNION REQUIRES REPLACEMENT DUE TO FINDING CRACKED HOLES      (C-CHECK RO 4/30/2023)    REMOVED OLD LH TRUNNION AND STEEL STRAP AND INSTALLED NEW LH TRUNNION AND STEEL STRAP REF REO 601R-57-21-3714 REV -- DATED 2023-04-05 AND BOMBARDIER RIL #3690 REV B DATED 15 MAR 2023. COMPLIED WITH MAJOR REPAIR FORM M-337 AND SKYWEST TASKCARD 51-911-1003-SKY. SEE ATTACHED CONTINUE CARD FOR WORK ACCOMPLISHED.
